My mother's physican claims that Coreg (part of beta blocker family) in the low dosage 3.1 mg can be stopped without titration (gradually withdrawal over 1-2 weeks). Is there any literature that suggests this can be done? JP
5 Nov 2004
Info from the Coreg website at http://www.coreg.com/index.htm
Patients taking Coreg should avoid stopping therapy abruptly. With certain beta-blocking agents, stopping therapy abruptly has led to chest pain, and in some cases heart attack. The dosage of Coreg should be reduced gradually over a 1- to 2-week period, and the patient should be carefully monitored.
- Coreg Information for Consumers
- Coreg Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coreg (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone tried both Coreg CR and Metoprolol ER and found either one is better than the other in controlling hypertension and tachycardia? My doctor ...
1 answer • 16 May 2010
1 answer • 18 Sep 2011
patient is also on spirnolactone, toresmide, zaroxyl, patient is currently experiencing ring in the ears also
0 answers • 8 Mar 2012
Ankles hands and feet. I think it is from the coreg. Any one else have this issue?
3 answers • 21 May 2012